MAUDE Adverse Event Report: SMITH AND NEPHEW, INC. JRNY II BCS CNSTRD ART ISRT 5-6 LT 15M; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH AND NEPHEW, INC. JRNY II BCS CNSTRD ART ISRT 5-6 LT 15M; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74029266
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Swelling (2091)
Date of Event 08/29/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2017 doctor elected to aspirate 10cc of blood-tinged fluid on from patient's knee joint, 12 days later doctor injected 20.5mci of tc 99m hdp due to pain and swelling.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.A review of complaint history revealed no prior complaints for the listed lots.A review of the manufacturing records did not reveal any manufacturing or material abnormalities that could have caused or contributed to the reported incident.Our clinical/medical team concluded, based on the available information; the root cause of the ¿effusions and instability¿ cannot be concluded.It is unknown if the ¿scar tissue¿ or if the needed larger insert contributed to the issues.A causal relationship of the prosthesis to the ¿effusions and instability¿ has not been demonstrated at this time.Also reported was a fall ¿at work¿ post-revision; she was taken to the hospital from ¿the stadium¿.This event reportedly slowed down her recovery from the revision.No other follow up information was provided at this time.Without the actual product involved, our investigation cannot proceed.If the devices or new information is received in the future, these complaints can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY II BCS CNSTRD ART ISRT 5-6 LT 15M
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH AND NEPHEW, INC.
1450 brooks road
memphis, tennessee
memphis 38116
MDR Report Key7953786
Report Number1020279-2018-02153
Device Sequence Number1386783
Product Code JWH
UDI-Device Identifier00885556176665
UDI-Public00885556176665
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140555
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2023
Device Catalogue Number74029266
Device Lot Number13FM08949
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer09/14/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;